Please note that our website has changed. Existing users must reset their password.

Advil Ibuprofen Medication, 50 Doses of Two Tablets, 200 mg

Advil Ibuprofen Medication, 50 Doses of Two Tablets, 200 mg

More Views

Advil Ibuprofen Medication, 50 Doses of Two Tablets, 200 mg
Part Number: 15000
Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Active Ingredients: Ibuprofen 200 mg. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.
$43.98

Availability: In Stock

Features
  • Advil Ibuprofen Medication, 50 Doses of Two Tablets, 200 mg.

(NOTE: This item is sold by the case. Contains a case of 24 retail packaged items.)

  • The Every Pain Reliever. Contains Ibuprofen. Perfect for on the go.


Components may vary slightly from image.
Specifications

Specification

Unit Size 5.63" x 6" x 3.5"
Length 5.63
Height 6.00
Width 3.50
More Information

Additional Information

UPC 305730154895
Brand PhysiciansCare
Weight 0.4100
FAO Part Number M4008-100
Pieces in Kit 100
Reviews
Advil Ibuprofen Medication, 50 Doses of Two Tablets, 200 mg is rated 4.0 out of 5 by 1.
Rated 4 out of 5 by from Works Fast Great quick fix for office use
Date published: 2012-12-13
  • y_2017, m_9, d_21, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.3
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_US, sid_15000, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 10.89ms
  • REVIEWS, PRODUCT
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 33.96ms
  • QUESTIONS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
FIRST AID ONLY

Get FIRST AID ONLY Offers & News